# SDR IPXA2018072331961

- Difficulty date: July 22, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 16,974 hours, 11,086 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53613402200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSLAGE SKIN DAMAGE AT FR18 BETWEEN STR 32R & 33R. REF EO A300-5330-67871-B PERMANENT REPAIR. INSTALLED REPAIR DOUBLER. REPAIR COMPLIED WITH REF EO A300-5330-67871-B.
